# SDR FDKA200610278

- Difficulty date: October 2, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 11,471 hours, 10,789 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FDM 6085 PFN-MCO (0602 PHX LCL).  CREW ABORTED TAKEOFF DUE TO AN E2 T/R MESSAGE.  OPS CHECKED GOOD BY MAINTENANCE.
